MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-44-5011
Medical Device Problem Codes Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 1977832, 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.2261843, 02-010-01-0350 - logic femoral ps cem right sz 5.2283133, 200-02-35 - three peg patella 35mm.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2012.They underwent right knee revision surgery on (b)(6) 2023, approximately 10 years 8 months after their initial procedure.(b)(6) 2023 op report intraoperative findings include loose femoral and tibial implants - removed easily with moderate bone loss.There was extensive soft tissue debris throughout the knee joint consistent with synovitis from a polyethylene reaction to the tissue.There were tiny, small balls of light brown synovium along with a "pseudo-capsule" of dense soft tissue.The surgeon noted there was excessive wear with signs of oxidation / yellow discoloration, pitting, cracking, and delamination of the polyethylene.Distal femoral and anterior femoral bone loss was moderate.Tibial bone loss was extensive and required placement of a tibial cone.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, cracking, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523782617
MDR Report Key17617908
Report Number1038671-2023-02045
Device Sequence Number16794003
Product Code JWH
UDI-Device Identifier10885862173720
UDI-Public10885862173720
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2020
Device Catalogue Number02-012-44-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale